# SDR SIMA201030804

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 20,243 hours, 18,077 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Ils System
- Condition: Erratic
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2930 THE CREW REPORTED VIA TELEPHONE UPON APPROACH TO SHV BOTH INSTRUMENT LANDING SYSTEMS AND LOCALIZER INDICATIONS WERE ERRATIC AND UNRELIABLE.  THE CREW ABORTED THE APPROACH AND STARTED A SECOND APPROACH BUT THE WEATHER MINIMUMS WERE TOO LOW AND THE CREW ELECTED TO DIVERT TO GGG. THE AIRCRAFT HAD A VERY HIGH FREQUENCY OMNI DIRECTIONAL RANGE LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COULD NOT DUPLICATE PROBLEM.  A GENERAL VISUAL INSPECTION OF BOTH INSTRUMENT LANDING SYSTEM ANTENNAS WAS DONE AND NO DEFECT NOTED.  THE OPERATIONAL CHECKS WERE GOOD IAW AMM 34-32-00 USING NAV-402 TEST BOX S/N 1159.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
